# SDR FDEA201802200431

- Difficulty date: February 18, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 70,356 hours, 17,236 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HAD LEVEL 1 ENG ANTI-ICE OFF ALERT ON CLIMB OUT WITH A/I ENGINE 2 SELECTED. ALSO HAD A/I DISAGREE ON SELECTOR.
